MathSciNet Relay Station
MathSciNet bibliographic data
MR1333820 (96d:54018) 54C60 (47H04 47H10 54H25)
Tan, Kok-Keong; Yu, Jian; Yuan, Xian-Zhi The stability of coincident points for multivalued mappings. Nonlinear Anal. 25 (1995), no. 2, 163–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement